# SDR DALA2020091603100

- Difficulty date: September 16, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 8,282 hours, 3,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAILED.  BAT/EPSU (14WL) MID R.  CORRECTIVE ACTION: PERFORMED BITE CHECK OF EPSU AND T/S, PER A321 TSM TASK 33-51-00- 810-862-A.  OPS CHECK NORMAL (6832034).
